# SDR AALA20060235

- Difficulty date: April 15, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 4990 · APU Oil System
- Part: Line
- Part number: 21BC125
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

TPA - INFLIGHT AFTER TAKEOFF SMOKE APPEARED IN COCKPIT AND CABIN.  RETURNED TO TPA AND LANDED WITHOUT INCIDENT.  FOUND OIL LINE LEAKING FROM APU.  REPAIRED LINE AND REPLACED BOTH PACKS SOCKS.  ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
